# SDR UHLA2012021000049

- Difficulty date: February 10, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 18,468 hours, 11,416 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R VENT FLAP HANDLE DIFFICULT TO MOVE.  LUBED R1 VENT HANDLE, PERFORMED OPS CHECK IAW EMB 170 MM 52-11-00.  OPS CHECK GOOD.
